# SDR GTIA201401281141

- Difficulty date: January 28, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 28,321 hours, 13,462 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 10 Abc
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF,  OXYGEN MASKS IN ROW 10 SEATS ABC FELL FROM OVERHEAD COMPARTMENT.  STOWED MASKS IAW AMM.  PERFORMED MAN MASK RELEASE IAW AMM.  TEST GOOD.
